Caruana, Michael; Friz, Peter K.; Oberhauser, Harald
A (rough) pathwise approach to a class of non-linear stochastic partial differential equations
Annales de l'I.H.P. Analyse non linéaire, Tome 28 (2011) no. 1 , p. 27-46
Zbl 1219.60061 | MR 2765508 | 1 citation dans Numdam
doi : 10.1016/j.anihpc.2010.11.002
URL stable : http://www.numdam.org/item?id=AIHPC_2011__28_1_27_0

We consider non-linear parabolic evolution equations of the form t u=F(t,x,Du,D 2 u), subject to noise of the form H(x,Du)dB where H is linear in Du and dB denotes the Stratonovich differential of a multi-dimensional Brownian motion. Motivated by the essentially pathwise results of [P.-L. Lions, P.E. Souganidis, Fully nonlinear stochastic partial differential equations, C. R. Acad. Sci. Paris Sér. I Math. 326 (9) (1998) 1085–1092] we propose the use of rough path analysis [T.J. Lyons, Differential equations driven by rough signals, Rev. Mat. Iberoamericana 14 (2) (1998) 215–310] in this context. Although the core arguments are entirely deterministic, a continuity theorem allows for various probabilistic applications (limit theorems, support, large deviations, …).

Bibliographie

[1] Guy Barles, Solutions de viscosité des équations de Hamilton–Jacobi, Springer (2004) MR 1613876

[2] Guy Barles, Samuel Biton, Mariane Bourgoing, Olivier Ley, Uniqueness results for quasilinear parabolic equations through viscosity solutions' methods, Calc. Var. Partial Differential Equations 18 no. 2 (2003), 159-179 Zbl 1036.35001 | MR 2010963

[3] Guy Barles, Samuel Biton, Olivier Ley, A geometrical approach to the study of unbounded solutions of quasilinear parabolic equations, Arch. Ration. Mech. Anal. 162 no. 4 (2002), 287-325 Zbl 1052.35084 | MR 1904498

[4] Emmanuel Breuillard, Peter Friz, Martin Huesmann, From random walks to rough paths, Proc. Amer. Math. Soc. 137 (2009), 3487-3496 Zbl 1179.60017 | MR 2515418

[5] Zdzisław Brzeźniak, Franco Flandoli, Almost sure approximation of Wong–Zakai type for stochastic partial differential equations, Stochastic Process. Appl. 55 no. 2 (1995), 329-358 Zbl 0842.60062 | MR 1313027

[6] Rainer Buckdahn, Jin Ma, Stochastic viscosity solutions for nonlinear stochastic partial differential equations. I, Stochastic Process. Appl. 93 no. 2 (2001), 181-204 Zbl 1053.60065 | MR 1828772

[7] Rainer Buckdahn, Jin Ma, Stochastic viscosity solutions for nonlinear stochastic partial differential equations. II, Stochastic Process. Appl. 93 no. 2 (2001), 205-228 Zbl 1053.60066 | MR 1831830

[8] Rainer Buckdahn, Jin Ma, Pathwise stochastic Taylor expansions and stochastic viscosity solutions for fully nonlinear stochastic PDEs, Ann. Probab. 30 no. 3 (2002), 1131-1171 Zbl 1017.60061 | MR 1920103

[9] Rainer Buckdahn, Jin Ma, Pathwise stochastic control problems and stochastic HJB equations, SIAM J. Control Optim. 45 no. 6 (2007), 2224-2256 Zbl 1140.60031 | MR 2285722

[10] Laure Coutin, Peter Friz, Nicolas Victoir, Good rough path sequences and applications to anticipating stochastic calculus, Ann. Probab. 35 no. 3 (2007), 1172-1193 Zbl 1132.60053 | MR 2319719

[11] Laure Coutin, Zhongmin Qian, Stochastic analysis, rough path analysis and fractional Brownian motions, Probab. Theory Related Fields 122 no. 1 (2002), 108-140 Zbl 1047.60029 | MR 1883719

[12] Michael G. Crandall, Viscosity Solutions: A Primer, Lecture Notes in Math. vol. 1660 (1995) Zbl 0901.49026 | MR 1462699

[13] Michael G. Crandall, Hitoshi Ishii, Pierre-Louis Lions, User's guide to viscosity solutions of second order partial differential equations, Bull. Amer. Math. Soc. (N.S.) 27 no. 1 (1992), 1-67 Zbl 0755.35015

[14] Mark H.A. Davis, Gabriel Burstein, A deterministic approach to stochastic optimal control with application to anticipative control, Stoch. Stoch. Rep. 40 no. 3–4 (1992), 203-256 Zbl 0774.93085 | MR 1275134

[15] Wendell H. Fleming, H. Mete Soner, Controlled Markov Processes and Viscosity Solutions, Stoch. Model. Appl. Probab. vol. 25, Springer, New York (2006) Zbl 1105.60005 | MR 2179357

[16] P. Friz, T. Lyons, D. Stroock, Lévy's area under conditioning, Ann. Inst. H. Poincaré Probab. Statist. 42 no. 1 (2006), 89-101 Numdam | Zbl 1099.60054 | | MR 2196973

[17] Peter Friz, Harald Oberhauser, Rough path limits of the Wong–Zakai type with a modified drift term, J. Funct. Anal. 256 (2009), 3236-3256 Zbl 1169.60011 | MR 2504524

[18] Peter Friz, Nicolas Victoir, Differential equations driven by Gaussian signals, Ann. Inst. H. Poincaré Probab. Statist. 46 no. 2 (2010), 369-413 Numdam | Zbl 1202.60058 | | MR 2667703

[19] Peter Friz, Nicolas Victoir, Approximations of the Brownian rough path with applications to stochastic analysis, Ann. Inst. H. Poincaré Probab. Statist. 41 no. 4 (2005), 703-724 Numdam | Zbl 1080.60021 | | MR 2144230

[20] Peter Friz, Nicolas Victoir, On uniformly subelliptic operators and stochastic area, Probab. Theory Related Fields 142 no. 3–4 (2008), 475-523 Zbl 1151.31009 | MR 2438699

[21] Peter K. Friz, Nicolas B. Victoir, Multidimensional Stochastic Processes as Rough Paths: Theory and Applications, Cambridge Stud. Adv. Math. vol. 120, Cambridge University Press, Cambridge (2010) Zbl 1193.60053 | MR 2604669

[22] Y. Giga, S. Goto, H. Ishii, M.-H. Sato, Comparison principle and convexity preserving properties for singular degenerate parabolic equations on unbounded domains, Indiana Univ. Math. J. 40 no. 2 (1991), 443-470 Zbl 0836.35009 | MR 1119185

[23] I. Gyöngy, The stability of stochastic partial differential equations and applications. I, Stoch. Stoch. Rep. 27 no. 2 (1989), 129-150 Zbl 0726.60060 | MR 1011658

[24] I. Gyöngy, The stability of stochastic partial differential equations and applications. Theorems on supports, Stochastic Partial Differential Equations and Applications, II, Trento, 1988, Lecture Notes in Math. vol. 1390, Springer, Berlin (1989), 91-118 Zbl 0683.93092 | MR 1019596

[25] I. Gyöngy, The stability of stochastic partial differential equations. II, Stoch. Stoch. Rep. 27 no. 3 (1989), 189-233 Zbl 0726.60061 | MR 1008230

[26] I. Gyöngy, The approximation of stochastic partial differential equations and applications in nonlinear filtering, Comput. Math. Appl. 19 no. 1 (1990), 47-63 Zbl 0711.60053 | MR 1026781

[27] István Gyöngy, On stochastic partial differential equations. Results on approximations, Topics in Stochastic Systems: Modelling, Estimation and Adaptive Control, Lecture Notes in Control and Inform. Sci. vol. 161, Springer, Berlin (1991), 116-136 Zbl 0791.60046 | MR 1140746

[28] István Gyöngy, György Michaletzky, On Wong–Zakai approximations with δ-martingales, Stochastic Analysis with Applications to Mathematical Finance Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci. 460 no. 2041 (2004), 309-324 Zbl 1055.60056 | MR 2052265

[29] István Gyöngy, Anton Shmatkov, Rate of convergence of Wong–Zakai approximations for stochastic partial differential equations, Appl. Math. Optim. 54 no. 3 (2006), 315-341 Zbl 1106.60050 | MR 2268661

[30] Bogdan Iftimie, Constantin Varsan, A pathwise solution for nonlinear parabolic equations with stochastic perturbations, Cent. Eur. J. Math. 1 no. 3 (2003), 367-381 Zbl 1031.35156 | | MR 1992898

[31] M. Kobylanski, Backward stochastic differential equations and partial differential equations with quadratic growth, Ann. Probab. 28 no. 2 (2000), 558-602 Zbl 1044.60045 | MR 1782267

[32] Hiroshi Kunita, Stochastic Flows and Stochastic Differential Equations, Cambridge Stud. Adv. Math. vol. 24, Cambridge University Press, Cambridge (1997) Zbl 0865.60043 | MR 1472487

[33] M. Ledoux, Z. Qian, T. Zhang, Large deviations and support theorem for diffusion processes via rough paths, Stochastic Process. Appl. 102 no. 2 (2002), 265-283 Zbl 1075.60510 | MR 1935127

[34] P.-L. Lions, P.E. Souganidis, Viscosity solutions of fully nonlinear stochastic partial differential equations, Viscosity Solutions of Differential Equations and Related Topics Kyoto, 2001 Sūrikaisekikenkyūsho Kōkyūroku 1287 (2002), 58-65 MR 1959710

[35] Pierre-Louis Lions, Panagiotis E. Souganidis, Fully nonlinear stochastic partial differential equations, C. R. Acad. Sci. Paris Sér. I Math. 326 no. 9 (1998), 1085-1092 Zbl 1002.60552 | MR 1647162

[36] Pierre-Louis Lions, Panagiotis E. Souganidis, Fully nonlinear stochastic partial differential equations: non-smooth equations and applications, C. R. Acad. Sci. Paris Sér. I Math. 327 no. 8 (1998), 735-741 Zbl 0924.35203 | MR 1659958

[37] Pierre-Louis Lions, Panagiotis E. Souganidis, Fully nonlinear stochastic PDE with semilinear stochastic dependence, C. R. Acad. Sci. Paris Sér. I Math. 331 no. 8 (2000), 617-624 Zbl 0966.60058 | MR 1799099

[38] Pierre-Louis Lions, Panagiotis E. Souganidis, Uniqueness of weak solutions of fully nonlinear stochastic partial differential equations, C. R. Acad. Sci. Paris Sér. I Math. 331 no. 10 (2000), 783-790 Zbl 0970.60072 | MR 1807189

[39] Terry Lyons, Differential equations driven by rough signals, Rev. Mat. Iberoamericana 14 no. 2 (1998), 215-310 Zbl 0923.34056 | | MR 1654527

[40] Terry Lyons, Zhongmin Qian, Flow of diffeomorphisms induced by a geometric multiplicative functional, Probab. Theory Related Fields 112 no. 1 (1998), 91-119 Zbl 0918.60009 | MR 1646428

[41] Terry Lyons, Zhongmin Qian, System Control and Rough Paths, Oxford Math. Monogr., Oxford University Press (2002) Zbl 1029.93001 | MR 2036784

[42] Terry J. Lyons, Michael Caruana, Thierry Lévy, Differential equations driven by rough paths, Lectures from the 34th Summer School on Probability Theory Held in Saint-Flour, July 6–24, 2004, With an Introduction Concerning the Summer School by Jean Picard, Lecture Notes in Math. vol. 1908, Springer, Berlin (2007) Zbl 1176.60002 | MR 2314753

[43] David Nualart, The Malliavin Calculus and Related Topics, Probab. Appl. (N. Y.), Springer-Verlag, Berlin (2006) Zbl 1099.60003 | MR 2200233

[44] E. Pardoux, Stochastic partial differential equations and filtering of diffusion processes, Stochastics 3 no. 2 (1979), 127-167 Zbl 0424.60067 | MR 553909

[45] Étienne Pardoux, Shi Ge. Peng, Backward doubly stochastic differential equations and systems of quasilinear SPDEs, Probab. Theory Related Fields 98 no. 2 (1994), 209-227 Zbl 0792.60050 | MR 1258986

[46] B.L. Rozovskiĭ, Evolyutsionnye stokhasticheskie sistemy, Lineinaya teoriya i prilozkheniya k statistike sluchainykh protsessov, Nauka, Moscow (1983)

[47] Luciano Tubaro, Some results on stochastic partial differential equations by the stochastic characteristics method, Stoch. Anal. Appl. 6 no. 2 (1988), 217-230 Zbl 0647.60070 | MR 940902

[48] Krystyna Twardowska, An approximation theorem of Wong–Zakai type for nonlinear stochastic partial differential equations, Stoch. Anal. Appl. 13 no. 5 (1995), 601-626 Zbl 0839.60059 | MR 1353194